# SDR CA090305012

- Difficulty date: March 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Worn
- Location: Magneto
- Part time: 48 hours
- Component: Magneto
- Component part number: 4372
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IMPULSE COUPLING STOP PIN WAS WORN BEYOND ALLOWABLE LIMITS.
